Fertility Friends Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
16 Posts
Discussion Starter · #1 ·
Could you please advise me, I am bcoming very nervous as to whether the clinic may say that I am not responding and cancel my treatment. I began injecting buserilin on day 28 on my cycle which was 12th March, and they told me to expect me period on 19th March as normal. I am now on day 33 of my cycle and there is no sign of my period. I spoke to the clinic yesterday and the nurse said this didn't seem right at all. She then spoke with the consultant who said I should wait for my period. Does this mean that I will not respond well on the stimulating part of the treatment? I am very confused and becoming more worked up by the day! Why hasn't my period started? The only side effects I have from the drugs are that my breasts are inflated and very tender.

Please advise me as I am going out of my mind!!

Thanks
Rach
 

·
Registered
Joined
·
181 Posts
HI
I'm not a nurse so feel free to ignore this, but having read the leaflet that came with my buserelin and the info given by my hospital, d/r does delay your period. Dont know why the nurse at your clinic didnt know?

SO stop worrying!

Choc x
 

·
Registered
Joined
·
1,578 Posts
mine was delayed by about a week both times.  and i was warned to expect it would probably be late.  the nurse should know better  :mad:
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top